On the p-length of the product of two Shmidt groups.
Knyagina, V.N. ; Monakhov, V.S.
Sibirskij Matematicheskij Zhurnal, Tome 45 (2004), p. 329-333 / Harvested from The Electronic Library of Mathematics
Publié le : 2004-01-01
EUDML-ID : urn:eudml:doc:51978
@article{02239522,
     title = {On the },
     journal = {Sibirskij Matematicheskij Zhurnal},
     volume = {45},
     year = {2004},
     pages = {329-333},
     zbl = {1079.20025},
     language = {en},
     url = {http://dml.mathdoc.fr/item/02239522}
}
Knyagina, V.N.; Monakhov, V.S. On the . Sibirskij Matematicheskij Zhurnal, Tome 45 (2004) pp. 329-333. http://gdmltest.u-ga.fr/item/02239522/